Piriteze Allergy & Hayfever Syrup Sugar Free Banana Flavour 70ML

Piriteze Allergy & Hayfever Syrup Sugar Free Banana Flavour 70ML
Piriteze Syrup contains cetirizine, an antihistamine used to treat symptoms associated with hay fever and other allergies, as well as symptoms of chronic urticaria, such as hives, rashes, and itching. Urticaria is a persistent condition characterized by raised white or reddish lumps surrounded by itchy red inflamed areas.
You can take Piriteze for the relief of:
- Hayfever
- Skin allergies
- Pet allergies
- Mould spore allergies
- House dust mite allergies
Directions
Adults and adolescents aged 12 years and over: Two 5ml spoonfuls once daily.
Children aged between 6 and 12 years: One 5ml spoonful twice daily - morning and evening.
Children aged between 2 and 6 years: Half a spoonful (2.5ml) twice daily - morning and evening.
Children under 2 years: Not recommended.
Ingredients
Active ingredient Each 5 ml dose contains Cetirizine Hydrochloride 5 mg.
Other ingredients Glycerol, propylene glycol, sorbitol (E 420), methyl parahydroxybenzoate (E 218), propyl parahydroxybenzoate (E 216), sodium acetate, acetic acid, saccharin sodium, banana flavour and purified water.
- Fast UK delivery, FREE on orders over £30
- Secure payments
- Low stock - 7 items left
- Inventory on the way